Hölder regularity for a linear, fractional evolution equations

Ph. Clement, G. Gripenberg, S-O. Londen

Research output: Chapter in Book/Report/Conference proceedingChapterScientificpeer-review

Original languageEnglish
Title of host publicationTopics in Nonlinear Analysis
EditorsJ. Escher, G. Simonett
Place of PublicationBasel
PublisherBirkhäuser
Pages69-82
Publication statusPublished - 1999
MoE publication typeA3 Part of a book or another research book

Keywords

  • fractional evolution
  • Hölder regularity
  • maximal regularity

Cite this